# SDR SWAA2012050703714

- Difficulty date: April 16, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 58,364 hours, 48,104 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM CRACKED AT BS 727B, RBL 45.2.  REPAIRED BEAM IAW EA AND AMM.
